MathSciNet Relay Station
MathSciNet bibliographic data
MR1305993 32F40 (32C16 32G07)
Catlin, David Sufficient conditions for the extension of CR structures. J. Geom. Anal. 4 (1994), no. 4, 467–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement